# SDR USAA2014071500003

- Difficulty date: July 14, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 32,355 hours, 24,568 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE COVER FOR EMER EGRESS LIGHT 10C LOOSE.  REPLACED DAMAGED LENS COVER ON ROW 10, ACFT RT EMER LIGHT.
